# SDR DALA2025010600072

- Difficulty date: December 30, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 75,005 hours, 35,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3266 DISC: DOESNT WORK CORRECTLY. DAMPER PASSENGER CREW DOOR 832 (REFERENCE RII AMD S CARD 5210-7089-LA) AT AFT GALLEY AREA. C/A: REPLACED DOOR DAMPER ON PASSENGER CREW DOOR 832 AS PER A320 FAM AMM 52-13-14-000-001-B AND AS PER A320 FAM AMM52-13-14-400-001-B . JOB COMPLETE. (LP: 0736388)
